Academic Journals Database
Disseminating quality controlled scientific knowledge

Conformal transformation for prescribing scalar curvature on sphere Transformación conforme para prescribir curvatura escalar a la esfera

ADD TO MY LIST
 
Author(s): Claudia Granados Pinzón | Wilson Olaya León

Journal: Ingeniería y Ciencia
ISSN 1794-9165

Volume: 6;
Issue: 11;
Start page: 47;
Date: 2011;
Original page

Keywords: métrica conforme | curvatura escalar | espacio de Hilbert | transformación conforme.

ABSTRACT
In [1], Granados proved the existence of a whole family of conformal metrics to the Euclidean metric on Sn having scalar curvature n(n−1). In this paper, we find another solution to the problem of prescribing scalar curvature on Sn. Furthermore, if a family of solutions of the general problem is known, we get a new family of solutions.Granados, en [1], ha demostrado la existencia de una familia de métricas conformes a la usual de la esfera unitaria con curvatura escalar n(n−1). En el presente artículo se halla otra solución al problema de prescribir la curvatura escalar de Sn por medio de una transformación conforme adecuada. Más áun, si se conociera una familia de soluciones al problema general, se obtendría otra familia de soluciones.
Affiliate Program      Why do you need a reservation system?